Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Quasi-complemented algebras

Authors: T. Husain and Pak-Ken Wong
Journal: Trans. Amer. Math. Soc. 174 (1972), 141-154
MSC: Primary 46H05
MathSciNet review: 0410377
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce a class of algebras which we call quasi-complemented algebras. A structure and representation theory is developed. We also study the uniformly continuous quasi-complementors on $ {B^\ast}$-algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46H05

Retrieve articles in all journals with MSC: 46H05

Additional Information

PII: S 0002-9947(1972)0410377-6
Keywords: Quasi-complemented algebras, annihilator and dual algebra, complemented algebra, continuous and uniformly continuous quasi-complementors
Article copyright: © Copyright 1972 American Mathematical Society